# SDR SWAA2024041761208

- Difficulty date: March 9, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHELF PANEL AT DEFLECTION RIB HAS CRACKED ANGLE BRACKET. (MARKED)<[01] LOCATED AND DRILLED REPLACEMENT NEW DEFLECTION RIB CLIP (MPN 115A6260-1) I.A.W SRM 51-40-05;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] INSTALLED BRACKET PER SRM 51-40-02;[04] C/W INSPECTION OF C/A #3
